# SDR UPS03240258

- Difficulty date: February 14, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  AIR LEAK COMING FROM WHAT APPEARS TO BE CRACK IN PRESSURE WEB IN NOSE W/W LEFT SIDE MIDWAY ON LT SIDE WALL.  CRACKED AREA CUT OUT IAW SRM 51-40-2.  DOUBLER & FILLER FABRICATED IAW SRM 51-40-2.  HFEC C/O ON CUTOUT ON THE ABOVE AREA IAW NDTM 51-00-00  PT 6. - NDF.  REPAIR PARTS INSTALLED IAW SRM 51-40-2.
